# SDR HNAA2016021700036

- Difficulty date: February 17, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 67,114 hours, 75,909 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 8301001002112949
- Part serial: RF5592
- Condition: Inoperative
- Location: De Ice Boot
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT OUTER DEICE BOOT DOES NOT INDICATE INFLATION AND DOES NOT INFLATE IN MANUAL OR AUTO.  NR 4 RT OTBD DISTRIBUTOR VALVE AND OTBD PRESSURE SWITCH IAW MM 30-10-16 AND PB 30-3.  OPS CHECKED GOOD.
